# SDR 2008UALA06149

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Part serial: 0457
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTTLE INADEQUATE.  OUTSIDE SERVICE STATION MISTAKE.  OVERHAUL AND REPACK SLIDE PER CMM.
